×

zbMATH — the first resource for mathematics

Über Gitterpunkte in mehrdimensionalen Ellipsoiden. I. (German) Zbl 0197.32502

Keywords:
number theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] V. Jarník: Über Gitterpunkte in mehrdimensionalen Ellipsoiden. Math. Annalen 100 (1928), 699-721. · JFM 54.0203.01
[2] V. Jarník: Über Gitterpunkte in mehrdimensionalen Ellipsoiden: eine Anwendung des HausdorfFschen Maßbegriffes. Math. Zeitschrift 38 (1934), 217-256. · Zbl 0008.29801
[3] B. Diviš: On lattice points in high-dimensional ellipsoids. (preliminary communication), Comment. Math. Univ. Carolinae, Vol. 9, fasc. 2, 199 - 205 (1968). · Zbl 0165.36401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.